# SDR DXTA2019052602434

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 15,810 hours, 9,624 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: S101816PG
- Part serial: 3248
- Condition: Faulty
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PYLON BLD LEAK R RED CAS ILLUMINATED - DURING CLIMB, PYLON BLEED LEAK R ILLUMINATED. REDUCED POWER LEVER TO IDLE. LIGHT EXTINGISHED IN APPROX 30 SECONDS. SELECTED POWER LEVER TO CLB. RED MESSAGE CAME BACK ON IN APPROX 1 MINUTE. LANDED WITH RIGHT POWER LEVER AT IDLE. DURING TAXI TO RAMP RED MESSAGE RE-ILLUMINATED. REPLACED PCB'S NK114 WITH CUSTOMER SUPPLIED NEW AND NK116 WITH CUSTOMER SUPPLIED INSPECTED, TEMP SENSORS TT018 TT020 AND PYLON DUCT SEALS WITH NEW CUSTOMER SUPPLIED PARTS. PERFORMED SATISFACTORY LEAK AND OPS CHECKS. ALL WORK DONE PER MM 24-53-00, 30-16-00 AND SPM 20-LO-40.
